# SDR 7C7A2023040100020

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 45,876 hours, 50,140 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Part time: 45,876 hours, 50,140 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PLACE HOLDER FOR #1 ENG. TORQUE INCREASE AND RPM DECREASE. FLIGHT WAS DIVERTED BACK TO ANC   A/C IS STILL DOWN FOR MX
